MAUDE Adverse Event Report: BARCO NV BARCO; SURGICAL DISPLAY

BARCO NV BARCO; SURGICAL DISPLAY
Model Number MDSC-8232
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Monitors are randomly changing channels without anyone touching them.This issue occurs typically towards the end of the day and will happen randomly in the middle of cases while the surgeons are operating.It usually only happens to one screen at a time, for example 15 minutes ago the monitor the surgeon was using in the middle of a turp went black.Nobody was touching the screen or the console.We swapped the monitors around to continue the procedure and when i examined the black monitor, i saw that it had swapped itself to the 2d channel without anybody touching it.

Brand Name
BARCO
Common Device Name
SURGICAL DISPLAY
Manufacturer (Section D)
BARCO NV
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE  8500
Manufacturer (Section G)
FIMI SRL
via saul banfi, 1
saronno, varese 21047
IT   21047
Manufacturer Contact
lieven de wandel
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE   8500
MDR Report Key20493628
Report Number3004455125-2024-00020
Device Sequence Number17044331
Product Code KQM
UDI-Device Identifier05415334026513
UDI-Public05415334026513
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDSC-8232
Device Catalogue NumberK9352185
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown